Search the Community
Showing results for tags 'teeth'.
Found 2 results
buxy2222 posted a topic in Symptoms and self-care________________________________________________ See this post regarding mouthguard issues ________________________________________________ Hi there, all through my withdrawal my right ear has felt blocked,although is actually isnt so my doc says, but since last October i feel like my ears have both become a lot worse, constant pressure/pain in both. Today it is driving me insane as the pain is in my ears, head,jaw and gums. Ok so iv had allergies all my life ie hay fever and cat allergies but can never remember it affecting my ears like this so im not sure if seasonal allergies are to blame, but then again it was snowing this winter and they were bad then too. This comes and goes but seems to be pretty persistent for the last 9 months now and it isn't shifting. Does anyone else suffer badly with their ears? i know the blocked feeling is common in withdrawal but not sure if many have the pressure?
floaks posted a topic in Introductions and updatesHi, I came off of luvox (fluvoxamine) almost cold turkey in August 2013. I was on it for 4 years at a dose of 150mg. Earlier also I had tried to very slowly (over the period of a year) come off it but it gave me peripheral neuropathy and TMJ once I was off it completely. I went back on it last year because I felt my OCD symptoms have increased. Now again I have quit it but almost cold turkey (on August 1st, 2013). It has been 3.5 months now that I am off it. I thought that my withdrawals lasted for about three weeks of quitting it and that I was successfully able to get rid of them. But two months after being off of luvox I started experiencing extreme sensitivity to hot and cold. This gradually worsened to enormous tooth ache and redness in gums by the end of three months. I got a root canal done after that. My pain kept jumping throughout my whole mouth. My dentist said that my teeth look okay. I have started a thread here earlier (http://survivingantidepressants.org/index.php?/topic/5185-sever-pain-in-teeth-and-gums/) because I didn't know that as a new member I should have posted here. Yesterday I tried one of the supplement from "the road back". It seems that it has helped me with the teeth ache. The TMJ and stuffy feeling in face and limbs is still there. Before yesterday it was impossible for me to live without at least 1200mg of ibuprofen per day for the last 25 days. For many days I even took 3000mg. There is too much facial pain and it is difficulty lying down because the symptoms get worse when I lie down. I think luvox caused me teeth grinding and also damaged my peripheral nerves because of which I am experiencing tooth decay and teeth ache because the roots of my teeth are getting damaged and I am also having pain and tenderness in my joints and limbs. Do you recommend that i should go back on luvox and withdraw gradually? Or is it too long now that 3.5 months have passed? I would really appreciate your advice. Thanks